MAUDE Adverse Event Report: CORDIS US CORP VISTA BRITE TIP; CATHETER, PERCUTANEOUS

CORDIS US CORP VISTA BRITE TIP; CATHETER, PERCUTANEOUS
Catalog Number 6700820E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the 6f.070 jr4 vista brite tip catheter was collapsed/leaking.There was no reported injury to the patient.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
As reported, the 6f.070 jr4 vista brite tip catheter collapsed/leaking.There was no reported injury to the patient.The device was not returned for evaluation.A product history record (phr) review of lot 18516164 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿catheter (body/shaft) ¿ leakage and catheter (body/shaft) ¿ damaged¿ could not be substantiated because the device was not returned and images were not provided.A review of the device labeling did not identify a directly relevant statement that could be applied based on the limited available information, and use-related factors cannot be excluded.Based on the available information, there is no indication that this event is related to the manufacturing or design process; therefore, no further actions will be taken.
 
Event or Problem Description

Brand Name
VISTA BRITE TIP
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
CORDIS US CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key24483831
Report Number9616099-2026-00330
Device Sequence Number13431040
Product Code DQY
UDI-Device Identifier10705032020442
UDI-Public(01)10705032020442(17)280930(10)18516164
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K021593
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number6700820E
Device Lot Number18516164
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer03/26/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown